By darthinvader - 16/07/2010 00:17 - United States

Today, I took some new allergy medicine I had never tried before, and I didn't bother reading the side effects. I then went to school. It was almost an hour before dismissal when I had felt a warm feeling on my legs. One of the side effects to my new medicine was bladder control problems. FML
I agree, your life sucks 21 992
You deserved it 27 637

Add a comment

You must be logged in to be able to post comments!

Top comments

karmaSUCKS321453 0

are you sure its a side effect or an excuse?

ahahahahah(: Thats sucks op, but next time read the Warnings! They're there for a reason!

Comments

you couldn't feel it..? Excuses, Excuses.

"I had felt a warm feeling..."

hahaiseeyou 0

hoped you learned a lesson today

peeing in your pants is like happiness; everyone sees it but only you can feel the warmth!

Ydi for not reading the labels on the medicine. I always read them.

I read that but I'm just saying he couldn't feel he had to pee?

Tasanasanta 0

RTFM!

"I am going to buy medication and not read about what it may do to me. Dur dur dur Ima moron!"

OhWowFYLindeed 0

Gotta watch out for them side effects. :P

Man, I remember a Katt Williams stand-up about side-effects, man he is funny

victoriarosezeli 0

it's bladder control problems. you would not feel yourself having to pee. it just goes through.

KoryKane 4

i have the same medicine only i got prepared for that side effect because i already have bladder control problems and trust me diaper=savior

scvcwcheer 0

well, next time read it... great lesson huh?

80: If you already have bladder control issues, why take a medication that makes them worse? Shouldn't your go-to response be trying ANY- and EVERYTHING else before wearing a diaper? O.O Even those incontinence maxi pad things would be a better alternative, IMO.

BabyDacey 0

awwwh omg that's terrible.

you are cute #3 :) Op. FYL and YDI. you should always read the side effects before you take a new drug.

ydi for not wearing nappys.

OhWowFYLindeed 0

What's a nappy? :O

Nappy is British for Diaper.

karmaSUCKS321453 0

are you sure its a side effect or an excuse?

I take allergy meds and that's never happened to me before!

hahaiseeyou 0

#7 not everyone reacts the same way

ahahahahah(: Thats sucks op, but next time read the Warnings! They're there for a reason!

the rest of my comment cut off. the lmao was for

OP, I'd say "it happens to everyone" but it just doesn't. unless you're 4. fyl and get some depends. one day you'll get a good laugh out of it.

Or it'll traumatize OP forever, and just the very thought of it will bring on a severe panic attack, where OP crawls into a corner in the fetal position. But hey, same diff.

gahh.. stupid fml.. it was for